RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 3, Pages 38–43 (Mi vmj37)  

This article is cited in 1 scientific paper (total in 2 paper)

Homogeneous functions of regular linear and bilinear operators

A. G. Kusraev

South Mathematical Institute Vladikavkaz Science Center of the RAS, Russia

Abstract: Using envelope representations explicit formulae for computing $\widehat{\varphi}(T_1,…,T_N)$ for any finite sequence of regular linear or bilinear operators $T_1,…,T_N$ on vector lattices are derived.

Key words: regular linear operator, regular bilinear operator, homogeneous functional calculus, envelope representation.

Full text: PDF file (139 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
MSC: 46A40, 47A50, 47A60, 47A63, 47B65
Received: 04.08.2009
Language:

Citation: A. G. Kusraev, “Homogeneous functions of regular linear and bilinear operators”, Vladikavkaz. Mat. Zh., 11:3 (2009), 38–43

Citation in format AMSBIB
\Bibitem{Kus09}
\by A.~G.~Kusraev
\paper Homogeneous functions of regular linear and bilinear operators
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 3
\pages 38--43
\mathnet{http://mi.mathnet.ru/vmj37}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559079}


Linking options:
  • http://mi.mathnet.ru/eng/vmj37
  • http://mi.mathnet.ru/eng/vmj/v11/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
    2. Kusraeva Z., “Convexity Conditions For the Space of Regular Operators”, Positivity, 23:2 (2019), 445–459  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:201
    Full text:69
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021